# SDR AALA20131112008

- Difficulty date: November 12, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 38,903 hours, 16,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CELL PCS TIMING ANTENNA DOUBLER WAS CRACKED.  REPLACED DOUBLER IAW AARD 51-20-01.
